BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1983 Volume 6 >

Please use this identifier to cite or link to this item:

Title: Some Minimal Abelian Groups are Precompact
Authors: Stojanov, Lučezar N.
Issue Date: 1983
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 6, No 1, (1983), 75p-89p
Abstract: The main result of this paper is that if X is an Abelian group, D is the maximal divisible subgroup of X, T is the periodic part of X and card X/(D+T)<c, then all minimal group topologies on X are precompact. Some other results are obtained for precompactness of minimal Abelian groups.
Description: [Stoyanov Luchezar N.; Stojanov Lučezar N.; Стоянов Лъчезар Н.]
ISSN: 0204-9805
Appears in Collections:1983 Volume 6

Files in This Item:

File Description SizeFormat
Pliska-06-1983-075-089.pdf17.16 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License